# SDR USAA2012060600006

- Difficulty date: June 5, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N126UW
- Make and model: Airbus A320-214
- Aircraft serial: 4149
- Aircraft time: 7,367 hours, 3,660 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR0521
- Condition: Low Pressure
- Location: L1 Door
- Part time: 7,367 hours, 3,660 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CABIN INTERCOMMUNICATION DATA SYSTEM (CIDS) 1L DOOR SLIDE LOW PRESSURE.  SERVICED 1L DOOR ASSIST BOTTLE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001A.
